Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

mackeroninpeyt

Member
  • Posts

    28
  • Joined

  • Last visited

Reputation

0 Neutral

About mackeroninpeyt

  • Birthday 07/03/1971

Profile Information

  • Gender
    Female
  • Location
    North Carolina
  1. I am 3 weeks away from finishing but I can't take being THIS SORE and ACHY any more. I refuse to take the last of my pills as I am ready to start feeling human again. I honestly feel so brittle and I'm only 36!!! I pray that I can feel a difference in my level of energy REAL SOON. The 1st time I took Accutane (4 years ago) I did NOT have this joint pain. Is it because I'm older? Is it attacking my body for some reason? It can't be the dose because last time I was taking up to 90mgs half the ti
  2. Thank you all for your advice and reassurance. I guess I'm in not alone in this battle! I can't wait to feel "normal" again. I may not have to see a chiropractor after all......;o) Karyn 80mgs still 3 weeks to go
  3. Literally my body feels like it's going to break in half. I am sore from my shoulders to my knees and it is getting harder and harder as the end hears. I have 3 more weeks until I am finished. I am wondering how long it will take for my body to "bounce back"? Any thoughts are appreciated. Tylenol is my friend........ Karyn 80mgs 3 weeks left!
  4. My lips to a drastic turn for the worse a few weeks ago and it turns out I had a staph infection on them. I had to immediately go on antibiotics and they felt better within a couple of days.
  5. I cannot take birth control pills due to a blood clotting disorder. My IPLEDGE specifically asks which form of bc will I be using and IT LISTS ABSTINENCE as one of the choices!!!!!!! ABSTIENENCE IS A FORM OF BIRTH CONTROL!!!!!!!!!!!!!!!!!!!!!!!!!!!!!! Happily married with 2 children.
  6. Honestly, I feel like I could sleep an entire day away myself. I have two kids so that could NEVER HAPPEN. I am so lazy lately that if I stay home during the day I'm so tempted to sleep. I'm trying to keep myself busy volunteering, running errands, etc so as not to succumb to the side effects! Take care and enjoy all the sleep you can get because once you become a parent it's out the window. haha! (it's worth it though..........) Karyn 13 weeks
  7. Bare Minerals!!! It's so good for your skin with excellent coverage but doesn't feel like you are wearing a thing! Have fun at the wedding! Karyn 13weeks
  8. For the past two weeks my lips have been almost unbearable to live with. I had my monthly appt with my dermo last week and it turns out that I have a staph infection on them!!! My poor cracked lips were a breading ground for bacteria. I am now on an antibotic ointment, plus an oral antibiotice. I was also prescribed lidocaine ointment to numb my lips because I've been in so much pain. (i must've spent over $30.00 at Walgreens on lip balms!!!) I do hope no one has to go through this. I must say
  9. OK, I have officially hit the worst party of treatment. My nose is bleeding constantly and feels like I have tiny cuts inside, my IB is still lingering on and on, and my lips are on FIRE!!!! I cannot get ANY relieft for them. My Blixtex MEdex is not cutting it and Vaseline seems to dry them out even more. Plus, in a previous post I mentioned how darn tired I am and can't seem to be motivated to do much of anything. My bed is my friend........... Just needed to VENT. UGH!!!! Karyn 60mgs 3rd
  10. I honestly thought it was my period but that ended weeks ago and while I get 8-9hours sleep through the night, I am taking naps during the day and feel like sleeping ALL DAY! I am a go-getter with two children and this is not vibing well with my lifestyle! The things we'll do to ourselves............ Karyn 3rd month 60mgs
  11. I too have cheated and used FINACEA on the big bad boys. Instead of a lingering cyst for 2 weeks it drys up in 1 week. (seems like forever!!!)
  12. I agree. I wouldn't worry until your into your 6month. Unfortunately I'm one of the "un" lucky ones who is on their 2nd round of tane in 4 years. My face stayed beatiful up until the 3rd year off of tane. I am now in my 3rd month and am experiencing my "initial breakout". I'm sure it won't clear for another couple of months. I'm just going with the flow. Keep your chin up!!! We are all in the same boat WITH life vest...... Karyn 60mgs 3mos
  13. Despite what the posts say, I take ONE-A-DAY Weight Smart multi-vitamin daily. I've had no side effects (that I know about) and my blood work has been perfect. I would, however, like to warn you about Alli. It is a KNOWN FACT that it causes anal leakage and it says it right on the bottle. You have no warning either! No, I have not personally taken it but I've read all of the reports and studies about it. I'll be curious to see what folks have to say....... Karyn 60mgs 3mos
  14. HI all. Anyone else experiencing DRY NOSE SYMPTOMS? I hate to be gross but my right nostril (inside) is constantly crusty, bloody, and very painful. I'm thinking of putting vaseline inside to loosen it? Do you have a solution? thanks, Karyn 2 1/2 months into dose 60mgs
  15. I am one month into accutane and I've lost my appetite. I cannot remember if I was more hungry on my first round of tane 4yrs ago though.......
×